Follow
Jean-François Chassagneux
Jean-François Chassagneux
Professor of Applied Mathematics, Université de Paris, LPSM
Verified email at lpsm.paris - Homepage
Title
Cited by
Cited by
Year
A probabilistic approach to classical solutions of the master equation for large population equilibria
JF Chassagneux, D Crisan, F Delarue
arXiv preprint arXiv:1411.3009, 2014
1112014
Discrete-time approximation for continuously and discretely reflected BSDEs
B Bouchard, JF Chassagneux
Stochastic Processes and their Applications 118 (12), 2269-2293, 2008
722008
Numerical simulation of quadratic BSDEs
JF Chassagneux, A Richou
The Annals of Applied Probability 26 (1), 262-304, 2016
652016
Runge–Kutta schemes for backward stochastic differential equations
JF Chassagneux, D Crisan
The Annals of Applied Probability 24 (2), 679-720, 2014
622014
Linear multistep schemes for BSDEs
JF Chassagneux
SIAM Journal on Numerical Analysis 52 (6), 2815-2836, 2014
562014
A note on existence and uniqueness for solutions of multidimensional reflected BSDEs
JF Chassagneux, R Elie, I Kharroubi
Electronic Communications in Probability 16, 120-128, 2011
562011
An explicit Euler scheme with strong rate of convergence for financial SDEs with non-Lipschitz coefficients
JF Chassagneux, A Jacquier, I Mihaylov
SIAM Journal on Financial Mathematics 7 (1), 993-1021, 2016
512016
Numerical method for FBSDEs of McKean–Vlasov type
JF Chassagneux, D Crisan, F Delarue
The Annals of Applied Probability 29 (3), 1640-1684, 2019
442019
Wind in Ireland: long memory or seasonal effect?
JC Bouette, JF Chassagneux, D Sibai, R Terron, A Charpentier
Stochastic environmental research and risk assessment 20 (3), 141-151, 2006
372006
A discrete-time approximation for doubly reflected BSDEs
JF Chassagneux
Advances in Applied Probability 41 (1), 101-130, 2009
322009
Classical solutions to the master equation for large population equilibria
JF Chassagneux, D Crisan, F Delarue
arXiv preprint arXiv:1411.3009, 2014
312014
Discrete-time approximation of multidimensional BSDEs with oblique reflections
JF Chassagneux, R Elie, I Kharroubi
The Annals of Applied Probability 22 (3), 971-1007, 2012
312012
Numerical stability analysis of the Euler scheme for BSDEs
JF Chassagneux, A Richou
SIAM Journal on Numerical Analysis 53 (2), 1172-1193, 2015
272015
Representation of continuous linear forms on the set of ladlag processes and the hedging of American claims under proportional costs
JF Chassagneux, B Bouchard
Electronic Journal of Probability 14, 612-632, 2009
272009
Weak quantitative propagation of chaos via differential calculus on the space of measures
JF Chassagneux, L Szpruch, A Tse
The Annals of Applied Probability 32 (3), 1929-1969, 2022
242022
Cemracs 2017: numerical probabilistic approach to MFG
A Angiuli, CV Graves, H Li, JF Chassagneux, F Delarue, R Carmona
ESAIM: Proceedings and Surveys 65, 84-113, 2019
232019
McKean-vlasov FBSDEs and related master equation
JF Chassagneux, D Crisan, F Delarue
Work in progress, 2015
172015
When terminal facelift enforces Delta constraints
JF Chassagneux, R Elie, I Kharroubi
Finance and Stochastics 19 (2), 329-362, 2015
162015
Cubature method to solve BSDEs: Error expansion and complexity control
JF Chassagneux, C Garcia Trillos
Mathematics of Computation 89 (324), 1895-1932, 2020
142020
A backward dual representation for the quantile hedging of Bermudan options
B Bouchard, G Bouveret, JF Chassagneux
SIAM Journal on Financial Mathematics 7 (1), 215-235, 2016
122016
The system can't perform the operation now. Try again later.
Articles 1–20